Means on adjunction spaces

P. W. Harley, III; G. J. Michaelides

Colloquium Mathematicae (1987)

  • Volume: 52, Issue: 1, page 29-38
  • ISSN: 0010-1354

How to cite


P. W. Harley, III, and G. J. Michaelides. "Means on adjunction spaces." Colloquium Mathematicae 52.1 (1987): 29-38. <>.

author = {P. W. Harley, III, G. J. Michaelides},
journal = {Colloquium Mathematicae},
keywords = {finite dimensional AR; symmetric product; ANR; n-mean},
language = {eng},
number = {1},
pages = {29-38},
title = {Means on adjunction spaces},
url = {},
volume = {52},
year = {1987},

AU - P. W. Harley, III
AU - G. J. Michaelides
TI - Means on adjunction spaces
JO - Colloquium Mathematicae
PY - 1987
VL - 52
IS - 1
SP - 29
EP - 38
LA - eng
KW - finite dimensional AR; symmetric product; ANR; n-mean
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.